# SDR 95ZZZX3066

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Charger
- Part number: 2410070
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - RIGHT OVERWING EXIT LIGHTS INOPERATIVE (EMERGENCY).  REPLACED BATTERY CHARGER - OPERATIONAL CHECK NORMAL.
